Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On local solvability of linear partial differential equations not of principal type


Author: Paul R. Wenston
Journal: Bull. Amer. Math. Soc. 81 (1975), 215-218
MSC (1970): Primary 35A05; Secondary 35B20
DOI: https://doi.org/10.1090/S0002-9904-1975-13719-0
MathSciNet review: 0402241
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Flaschka and G. Strang, The correctness of the Cauchy problem, Advances in Math. 6 (1971), 347-379. MR 43 #5147. MR 279425
  • 2. L. Hörmander, Linear partial differential operators, Die Grundlehren der math. Wissenschaften, Band 118, Academic Press, New York, 1963. MR 28 #4221. MR 248435
  • 3. A. Lax, On Cauchy's problem for partial differential equations with multiple characteristics, Comm. Pure Appl. Math. 9 (1956), 135-169. MR 18, 397. MR 81406
  • 4. S. Mizohata and Y. Ohya, Sur la condition de E, E. Levi concernant des equations hyperboliques, Proc. Internat. Conf. on Functional Analysis and Related Topics (Tokyo, 1969), Univ. of Tokyo Press, Tokyo, 1970, pp. 177-185. MR 43 #2 349a. MR 276605
  • 5. L. Nirenberg and F. Treves, On local solvability of linear partial differential equations, I: Necessary conditions, Comm. Pure Appl. Math. 23 (1970), 1-38. MR 41 #9064a. MR 264470
  • 6. L. Nirenberg and F. Treves, On local solvability of linear partial differential equations. II: Sufficient conditions, Comm. Pure Appl. Math. 23 (1970), 459-509. MR 41 #9064b. MR 264471
  • 7. L. Nirenberg and F. Treves, A correction to: "On local solvability of linear partial differential equations. II: Sufficient conditions", Comm. Pure Appl. Math. 24 (1971), 279-288. MR 435641

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35A05, 35B20

Retrieve articles in all journals with MSC (1970): 35A05, 35B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13719-0

American Mathematical Society